# SDR CALA2013092391344

- Difficulty date: September 21, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 70,988 hours, 9,913 cycles
- Engine: Pwa PW40903
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Control Unit
- Part number: S271W13034
- Part serial: 47A0247
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE HYD ADP C1 MESSAGE APPLIED MEL. PUMP VERIFIED OFF WITH SWITCH OFF.  ACCOMPLISHED ACP FIM 29-11 TASK 840 FOR MESSAGE 29-11020.  REPLACED C1 ADP LOGIC SPEED CONTROL UNIT IAW MM.
